# SDR VNAA202402280010

- Difficulty date: September 12, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SH698321963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB BTW FS349 TO FS360 RH SIDE AT CABIN PAX.    FLOOR WEB BTW FS349 TO FS360 RH SIDE AT CABIN PAX WAS REPAIRED PER REO 690-53-21-1837 REV. --
